Journal of Nonlinear Mathematical Physics

Volume 10, Issue 3, August 2003, Pages 256 - 281

Stationary Structures in Two-Dimensional Continuous Heisenberg Ferromagnetic Spin System

Authors
G M PRITULA, V E VEKSLERCHIK
Corresponding Author
G M PRITULA
Available Online 9 December 2006.
DOI
https://doi.org/10.2991/jnmp.2003.10.3.2How to use a DOI?
Abstract
Stationary structures in a classical isotropic two-dimensional continuous Heisenberg ferromagnetic spin system are studied in the framework of the (2 + 1)-dimensional Landau­Lifshitz model. It is established that in the case of S(r, t) = S(r - vt) the Landau­Lifshitz equation is closely related to the Ablowitz­Ladik hierarchy. This relation is used to obtain soliton structures, which are shown to be caused by joint ation of nonlinearity and spatial dispersion, contrary to the well-known one-dimensional solitons which exist due to competition of nonlinearity and temporal dispersion. We also present elliptical quasiperiodic stationary solutions of the stationary (2 + 1dimensional Landau­Lifshitz equation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - 3
Pages
256 - 281
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.3.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - G M PRITULA
AU  - V E VEKSLERCHIK
PY  - 2006
DA  - 2006/12
TI  - Stationary Structures in Two-Dimensional Continuous Heisenberg Ferromagnetic Spin System
JO  - Journal of Nonlinear Mathematical Physics
SP  - 256
EP  - 281
VL  - 10
IS  - 3
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2003.10.3.2
DO  - https://doi.org/10.2991/jnmp.2003.10.3.2
ID  - PRITULA2006
ER  -